20 found
Order:
  1. A Model and its Subset.Ludomir Newelski - 1992 - Journal of Symbolic Logic 57 (2):644-658.
    We try to count the number of countable models M of T with a fixed set Q = φ (M) of realizations of a type φ. Also, for stable T, we define an ordinal rank M measuring multiplicity of types, with additivity properties similar to those of U-rank.
    Direct download (7 more)  
     
    Export citation  
     
    My bibliography   4 citations  
  2.  16
    G-Compactness and Groups.Jakub Gismatullin & Ludomir Newelski - 2008 - Archive for Mathematical Logic 47 (5):479-501.
    Lascar described E KP as a composition of E L and the topological closure of E L (Casanovas et al. in J Math Log 1(2):305–319). We generalize this result to some other pairs of equivalence relations. Motivated by an attempt to construct a new example of a non-G-compact theory, we consider the following example. Assume G is a group definable in a structure M. We define a structure M′ consisting of M and X as two sorts, where X is an (...)
    Direct download (4 more)  
     
    Export citation  
     
    My bibliography   5 citations  
  3. Small Profinite Groups.Ludomir Newelski - 2001 - Journal of Symbolic Logic 66 (2):859-872.
    We propose a model-theoretic framework for investigating profinite groups. Within this framework we define and investigate small profinite groups. We consider the question if any small profinite group has an open abelian subgroup.
    Direct download (7 more)  
     
    Export citation  
     
    My bibliography   2 citations  
  4.  20
    Topological Dynamics of Definable Group Actions.Ludomir Newelski - 2009 - Journal of Symbolic Logic 74 (1):50-72.
    We interpret the basic notions of topological dynamics in the model-theoretic setting, relating them to generic types of definable group actions and their generalizations.
    Direct download (5 more)  
     
    Export citation  
     
    My bibliography   3 citations  
  5.  5
    Meager Forking.Ludomir Newelski - 1994 - Annals of Pure and Applied Logic 70 (2):141-175.
    T is stable. We define the notion of meager regular type and prove that a meager regular type is locally modular. Assuming I < 2o and G is a definable abelian group with locally modular regular generics, we prove a counterpart of Saffe's conjecture. Using these results, for superstable T we prove the conjecture of vanishing multiplicities. Also, as a further application, in some additional cases we prove a conjecture regarding topological stability of pseudo-types over Q.
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography   8 citations  
  6. Scott Analysis of Pseudotypes.Ludomir Newelski - 1993 - Journal of Symbolic Logic 58 (2):648-663.
    This is a continuation of [N2]. We find a Borel definition of Q-isolation. We pursue a topological and Scott analysis of pseudotypes on S(Q).
    Direct download (7 more)  
     
    Export citation  
     
    My bibliography   2 citations  
  7.  2
    On Bounded Type-Definable Equivalence Relations.Ludomir Newelski & Krzysztof Krupi?Ski - 2002 - Notre Dame Journal of Formal Logic 43 (4):231-242.
    We investigate some topological properties of the spaces of classes of bounded type-definable equivalence relations.
    Direct download (4 more)  
     
    Export citation  
     
    My bibliography   4 citations  
  8.  9
    Very Simple Theories Without Forking.Ludomir Newelski - 2003 - Archive for Mathematical Logic 42 (6):601-616.
    We prove Vaught's conjecture for minimal trivial simple theories satisfying the generalized independence theorem.
    Direct download (4 more)  
     
    Export citation  
     
    My bibliography   2 citations  
  9.  13
    Definable Sets in Boolean-Ordered o-Minimal Structures. I.Ludomir Newelski & Roman Wencel - 2001 - Journal of Symbolic Logic 66 (4):1821-1836.
    We prove weak elimination of imaginary elements for Boolean orderings with finitely many atoms. As a consequence we obtain equivalence of the two notions of o-minimality for Boolean ordered structures, introduced by C. Toffalori. We investigate atoms in Boolean algebras induced by algebraically closed subsets of Boolean ordered structures. We prove uniqueness of prime models in strongly o-minimal theories of Boolean ordered structures.
    Direct download (7 more)  
     
    Export citation  
     
    My bibliography   2 citations  
  10.  10
    Omitting Types and the Real Line.Ludomir Newelski - 1987 - Journal of Symbolic Logic 52 (4):1020-1026.
  11.  1
    Weakly Minimal Formulas: A Global Approach.Ludomir Newelski - 1990 - Annals of Pure and Applied Logic 46 (1):65-94.
  12.  5
    On Atomic or Saturated Sets.Ludomir Newelski - 1996 - Journal of Symbolic Logic 61 (1):318-333.
    Assume T is stable, small and Φ(x) is a formula of L(T). We study the impact on $T\lceil\Phi$ of naming finitely many elements of a model of T. We consider the cases of $T\lceil\Phi$ which is ω-stable or superstable of finite rank. In these cases we prove that if T has $ countable models and Q = Φ(M) is countable and atomic or saturated, then any good type in S(Q) is τ-stable. If $T\lceil\Phi$ is ω-stable and (bounded, 1-based or of (...)
    Direct download (7 more)  
     
    Export citation  
     
    My bibliography   1 citation  
  13.  3
    Omitting Types for Stable CCC Theories.Ludomir Newelski - 1990 - Journal of Symbolic Logic 55 (3):1037-1047.
  14.  10
    Geometry of *-Finite Types.Ludomir Newelski - 1999 - Journal of Symbolic Logic 64 (4):1375-1395.
    Assume T is a superstable theory with $ countable models. We prove that any *-algebraic type of M-rank > 0 is m-nonorthogonal to a *-algebraic type of M-rank 1. We study the geometry induced by m-dependence on a *-algebraic type p* of M-rank 1. We prove that after some localization this geometry becomes projective over a division ring F. Associated with p* is a meager type p. We prove that p is determined by p* up to nonorthogonality and that F (...)
    Direct download (7 more)  
     
    Export citation  
     
    My bibliography  
  15.  6
    Flat Morley Sequences.Ludomir Newelski - 1999 - Journal of Symbolic Logic 64 (3):1261-1279.
    Assume T is a small superstable theory. We introduce the notion of a flat Morley sequence, which is a counterpart of the notion of an infinite Morley sequence in a type p, in case when p is a complete type over a finite set of parameters. We show that for any flat Morley sequence Q there is a model M of T which is τ-atomic over {Q}. When additionally T has few countable models and is 1-based, we prove that within (...)
    Direct download (7 more)  
     
    Export citation  
     
    My bibliography  
  16.  4
    On Partitions of the Real Line Into Compact Sets.Ludomir Newelski - 1987 - Journal of Symbolic Logic 52 (2):353-359.
  17.  3
    Modular Types in Some Supersimple Theories.Ludomir Newelski - 2002 - Journal of Symbolic Logic 67 (4):1601-1615.
  18.  1
    A Model and its Subset: The Uncountable Case.Ludomir Newelski - 1995 - Annals of Pure and Applied Logic 71 (2):107-129.
    Assume Q is a definable subset of a model of T. We define a notion of Q-isolated type, generalizing an earlier definition for countable Q. This notion is absolute. For superstable T, we give some sufficient conditions for the existence of Q-atomic models. We apply this to prove some results on weak categoricity over a predicate.
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography  
  19.  2
    Relative Vaught's Conjecture for Some Meager Groups.Ludomir Newelski - 2007 - Notre Dame Journal of Formal Logic 48 (1):115-132.
    Assume G is a superstable locally modular group. We describe for any countable model M of Th(G) the quotient group G(M) / Gm(M). Here Gm is the modular part of G. Also, under some additional assumptions we describe G(M) / Gm(M) relative to G⁻(M). We prove Vaught's Conjecture for Th(G) relative to Gm and a finite set provided that ℳ(G) = 1 and the ring of pseudoendomorphisms of G is finite.
    Direct download (5 more)  
     
    Export citation  
     
    My bibliography  
  20. Topological Dynamics of Stable Groups.Ludomir Newelski - 2014 - Journal of Symbolic Logic 79 (4):1199-1223.